ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in


Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54





DOI: 10.23671/VNC.2013.2.10534

Strong insertion of an \(\alpha\)-continuous function

Mirmiran M.
Vladikavkaz Mathematical Journal 2013. Vol. 15. Issue 2.
Necessary and sufficient conditions in terms of lower cut sets are given for the strong insertion of an \(\alpha\)-continuous function between two comparable real-valued functions.
Keywords: strong insertion, strong binary relation, preopen set, semi-open set, \(\alpha\)-open set, lower cut set.
Language: English Download the full text  
For citation: Mirmiran M. Strong insertion of an \(\alpha\)-continuous function // Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 15, no. 2, pp.70-77. DOI 10.23671/VNC.2013.2.10534

← Contents of issue
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2023 ёжный математический институт